مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Verion

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

video

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

sound

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Persian Version

مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

View:

1,029
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Download:

0
مرکز اطلاعات علمی Scientific Information Database (SID) - Trusted Source for Research and Academic Resources

Cites:

Information Journal Paper

Title

SIMULTANEOUS SHAPE AND REINFORCEMENT TOPOLOGY OPTIMIZATION OF SHELL STRUCTURES BY USING THE METHOD OF MOVING ASYMPTOTES

Pages

  37-52

Abstract

 This article is devoted to the simultaneous optimization of shape and topology of SHELL structures. The optimum shape is obtained together with the optimum layout for the reinforcement layers at the both sides of the SHELL surface. To solve this problem the finite element method is employed. It is assumed that each element is comprised of a porous media with microscopic rectangular voids where the density of the material in each element is a function of the geometric parameters of the voids. These parameters are also considered as the design variables of the TOPOLOGY OPTIMIZATION problem. The geometry of the SHELL structure is defined by using Non-Uniform Rational B-Splines (NURBS) technique and the control points of the NURBS’ surfaces are considered as the design variables of the SHAPE OPTIMIZATION problem. For solution the Method of Moving Asymptotes (MMA) is employed. To demonstrate the efficiency of the method a few examples are presented and the results are discussed.

Cites

  • No record.
  • References

  • No record.
  • Cite

    APA: Copy

    HASSANI, B., GHASEMNEJAD, H., & TAVAKOLI, S.M.. (2012). SIMULTANEOUS SHAPE AND REINFORCEMENT TOPOLOGY OPTIMIZATION OF SHELL STRUCTURES BY USING THE METHOD OF MOVING ASYMPTOTES. JOURNAL OF CIVIL ENGINEERING (JOURNAL OF SCHOOL OF ENGINEERING), 23(2), 37-52. SID. https://sid.ir/paper/195824/en

    Vancouver: Copy

    HASSANI B., GHASEMNEJAD H., TAVAKOLI S.M.. SIMULTANEOUS SHAPE AND REINFORCEMENT TOPOLOGY OPTIMIZATION OF SHELL STRUCTURES BY USING THE METHOD OF MOVING ASYMPTOTES. JOURNAL OF CIVIL ENGINEERING (JOURNAL OF SCHOOL OF ENGINEERING)[Internet]. 2012;23(2):37-52. Available from: https://sid.ir/paper/195824/en

    IEEE: Copy

    B. HASSANI, H. GHASEMNEJAD, and S.M. TAVAKOLI, “SIMULTANEOUS SHAPE AND REINFORCEMENT TOPOLOGY OPTIMIZATION OF SHELL STRUCTURES BY USING THE METHOD OF MOVING ASYMPTOTES,” JOURNAL OF CIVIL ENGINEERING (JOURNAL OF SCHOOL OF ENGINEERING), vol. 23, no. 2, pp. 37–52, 2012, [Online]. Available: https://sid.ir/paper/195824/en

    Related Journal Papers

    Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops






    Move to top
    telegram sharing button
    whatsapp sharing button
    linkedin sharing button
    twitter sharing button
    email sharing button
    email sharing button
    email sharing button
    sharethis sharing button